# SDR AALA202509018146

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 35,824 hours, 14,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN FLIGHT ATTENDANT ARMED THE L3 DOOR CHECK SLIDE PRESSURE LIGHT CAME ON.    (OPEN)
